MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1001 to 1020 of 1869

1001
A FETI-DP FORMULATION FOR THE STOKES PROBLEM WITHOUT PRIMAL PRESSURE COMPONENTS

Kim, Hyea Hyun; Lee, Chang-Ockresearcher; Park, Eun-Hee, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.47, no.6, pp.4142 - 4162, 2010

1002
On some arithmetic properties of Siegel functions

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, MATHEMATISCHE ZEITSCHRIFT, v.264, no.1, pp.137 - 177, 2010-01

1003
On positive quaternionic Kahler manifolds with certain symmetry rank

Kim, Jin-Hongresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.157 - 169, 2009-07

1004
RELATIVE NEWTONIAN POTENTIALS OF RADIAL FUNCTIONS AND ASYMPTOTICS IN NONLINEAR DIFFUSION

Chung, Jay-Wan; Kim, Yong-Jungresearcher, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.43, no.4, pp.1975 - 1994, 2011

1005
Generalized average sampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.377, no.1, pp.70 - 78, 2011-05

1006
Rate of convergence in nonlinear Hartree dynamics with factorized initial data

Chen, Li; Lee, JiOonresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.52, no.5, 2011-05

1007
RAY CLASS INVARIANTS OVER IMAGINARY QUADRATIC FIELDS

Jung, Ho-Yun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, TOHOKU MATHEMATICAL JOURNAL, v.63, no.3, pp.413 - 426, 2011-09

1008
Optimal portfolio, consumption and retirement decision under a preference change

Kwak, Min-Suk; Shin, Yong-Hyun; Choi, U-Jinresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.355, no.2, pp.527 - 540, 2009-07

1009
Properties of Bott manifolds and cohomological rigidity

Choi, Suyoung; Suh, Dong Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.11, no.2, pp.1053 - 1076, 2011

1010
Optimal investment and consumption decision of a family with life insurance

Kwak, Min-Suk; Shin, Yong-Hyun; Choi, U-Jinresearcher, INSURANCE MATHEMATICS & ECONOMICS, v.48, no.2, pp.176 - 188, 2011-03

1011
Pseudo-cyclic renewal systems

Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.412, no.39, pp.5387 - 5399, 2011-09

1012
Modular forms arising from divisor functions

Cho, Bumkyu; Kim, Daeyeoul; Koo, JaKyungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.356, no.2, pp.537 - 547, 2009-08

1013
On the Duality Principle by Casazza, Kutyniok, and Lammers

Christensen O.; Kim, Hong Ohresearcher; Kim R.Y., JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v.17, no.4, pp.640 - 655, 2011-08

1014
High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

1015
Generation of Hauptmoduln of Gamma(1)(N) by Weierstrass units and application to class fields

Kim, Chang Heon; Koo, JaKyungresearcher, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.9, no.6, pp.1389 - 1402, 2011-12

1016
A DIRECT ALGORITHM FOR ULTRASOUND IMAGING OF INTERNAL CORROSION

Ammari, H; Kang, H; Kim, E; Lim, Mikyoungresearcher; Louati, K, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.49, no.3, pp.1177 - 1193, 2011

1017
BOUNDING SECTIONAL CURVATURE ALONG THE KAHLER-RICCI FLOW

Ruan, Wei Dongresearcher; Zhang, YG; Zhang, ZL, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.11, no.6, pp.1067 - 1077, 2009-12

1018
Artin L-functions and modular forms associated to quasi-cyclotomic fields

Bae, Sung-Hanresearcher; Hu, Yong; Yin, Linsheng, ACTA ARITHMETICA, v.143, no.1, pp.59 - 80, 2010

1019
Rate of Convergence Towards Hartree Dynamics

Chen, Li; Lee, JiOonresearcher; Schlein, Benjamin, JOURNAL OF STATISTICAL PHYSICS, v.144, no.4, pp.872 - 903, 2011-08

1020
Hilbert genus fields of real biquadratic fields

Bae, Sung-Hanresearcher; Yue, Qin, RAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181, 2011-02

Discover

rss_1.0 rss_2.0 atom_1.0